MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DUREPAIR®; DURA SUBSTITUTE

MEDTRONIC NEUROSURGERY DUREPAIR®; DURA SUBSTITUTE
Model Number 62105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 07/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a medwatch report that a (b)(6) patient underwent glioma surgery.Subsequently, the csf that was drawn from the patient was left out on the counter for an extended period of time in the patient's room.When cultured, the csf tested positive for bipolaris.

Brand Name
DUREPAIR®
Common Device Name
DURA SUBSTITUTE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7161292
Report Number2021898-2018-00005
Device Sequence Number11262888
Product Code GXQ
UDI-Device Identifier00643169063860
UDI-Public00643169063860
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number62105
Device Catalogue Number62105
Device Lot Number1609006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR